Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 8

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 8 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 8 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
A geometrical characterization for the affine differential invariants of a space curve
L. A. Santaló.
Bull. Amer. Math. Soc. 52 (1946), 625-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016965
Almost periodicity, equi-continuity and total boundedness
W. H. Gottschalk.
Bull. Amer. Math. Soc. 52 (1946), 633-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016551
Recursive properties of transformation groups
W. H. Gottschalk and Gustav A. Hedlund.
Bull. Amer. Math. Soc. 52 (1946), 637-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016552
A remark on density characters
Edwin Hewitt.
Bull. Amer. Math. Soc. 52 (1946), 641-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017329
The Kline sphere characterization problem
R. H. Bing.
Bull. Amer. Math. Soc. 52 (1946), 644-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016645
On the extension of homeomorphisms on the interior of a two cell
E. E. Floyd.
Bull. Amer. Math. Soc. 52 (1946), 654-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016675
Note on the Kurosch-Ore theorem
R. P. Dilworth.
Bull. Amer. Math. Soc. 52 (1946), 659-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016751
Derivatives of composite functions
John Riordan.
Bull. Amer. Math. Soc. 52 (1946), 664-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017784
A second note on weak differentiability of Pettis integrals
M. E. Munroe.
Bull. Amer. Math. Soc. 52 (1946), 668-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016547
A theorem on arbitrary $J$-fractions
H. S. Wall.
Bull. Amer. Math. Soc. 52 (1946), 671-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017395
Reciprocals of $J$-matrices
H. S. Wall.
Bull. Amer. Math. Soc. 52 (1946), 680-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017396
Bounded $J$-fractions
H. S. Wall.
Bull. Amer. Math. Soc. 52 (1946), 686-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017397
On analytic functions with bounded characteristic
Hans Fried.
Bull. Amer. Math. Soc. 52 (1946), 694-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017374
On the $( C,1 )$ summability of certain random sequences
Herbert Robbins.
Bull. Amer. Math. Soc. 52 (1946), 699-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018370
Approximate isometries
D. G. Bourgin.
Bull. Amer. Math. Soc. 52 (1946), 704-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017465
Bloch’s theorem for real variables
S. Bochner.
Bull. Amer. Math. Soc. 52 (1946), 715-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017814
A note on the area of a nonparametric surface
Harry D. Huskey.
Bull. Amer. Math. Soc. 52 (1946), 720-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018220
Ring and lattice characterizations of complex Hilbert space
Shizuo Kakutani and George W. Mackey.
Bull. Amer. Math. Soc. 52 (1946), 727-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016534
A note on linear homogeneous diophantine equations
L. W. Griffiths.
Bull. Amer. Math. Soc. 52 (1946), 734-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016373